# SDR ASAA2021072335501

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 52,997 hours, 15,629 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG OIL LEAK BOTTOM ENG COWL AND GROUND. GROUNDED - YES. OPENED #2 ENG COWL LEAK APPEARS TO BE COMING FROM STARTER QUAD RING. REMOVED AND REPLACED #2 ENG STARTER QUAD ADAPTER PACKING REF B737-800 AMM 80-11-02-400-801-F00. REINSTALLED STARTER REF AMM 80-11-01-400-801-F00. ACCOMPLISHED 5 MINUTE IDLE LK CK, LK CK'D FAILED, FOUND OIL LEAKING FROM STARTER DRIVE PAD AT LWR SECTION NEAR STARTER QUAD ADAPTER. #2 ENGINE STARTER DRIVE PAD WAS REMOVED, REPLACED PACKING AND REINSTALLED REF T/C N8472002. ACCOMPLISHED PART POWER LK CK REF AMM 71-00-00-700-823-F00 AND FOUND SMALL LEAK AT BOTTOM OF STARTER DRIVE PAD. ACCOMPLISHED RE-SEAL AND REPAIR OF STARTER ADAPTER PAD ASSY PER ASA T/C N8472002, NO LEAKS NOTED DURING HIGH POWER ENGINE RUN.
